# SDR AU510001644

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- System (JASC): 3417 · Air Data Computer
- Part: Converter
- Part number: 4040831901
- Condition: Out Of Limits
- Location: Dadc
- Component: Dadc, Honeywell, AZ810
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DIGITAL AIR DATA COMPUTER (DADC) PRESSURE CONVERTER FAILED MANUFACTURER`S TEST. FOUND DURING INSPECTION IAW AD/RAD/43.(AD/SB DESC: AD/RAD/43 (FAR 43, APP. E) ) (OTHER CAUSE: MATERIAL ) (CASA NR 510001644)
